본문 바로가기
KERD
논문KCI 등재

A NOTE ON SCALAR CURVATURE FUNCTIONS OF ALMOST-KÄAHLER METRICS

2

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

We present a 4-dimensional nil-manifold as the first example of a closed non-Kählerian symplectic manifold with the following property: a function is the scalar curvature of some almost Kähler metric iff it is negative somewhere. This is motivated by the Kazdan-Warner's work on classifying smooth closed manifolds according to the possible scalar curvature functions.

Abstract

We present a 4-dimensional nil-manifold as the first example of a closed non-Kählerian symplectic manifold with the following property: a function is the scalar curvature of some almost Kähler metric iff it is negative somewhere. This is motivated by the Kazdan-Warner's work on classifying smooth closed manifolds according to the possible scalar curvature functions.

참고문헌 (13)

  1. E. Abbena, "An example of an almost Kahler manifold which is not Kahlerian", Boll. Un. Mat. Ital. A, 3(6), pp.383~392 (1984)
  2. T. Aubin, "Some nonlinear problems in Riemannian geometry", Springer Monographs in Mathematics (1998), Springer-Verlag
  3. A.L. Besse, "Einstein manifolds. Ergebnisse der Mathematik, 3 Folge, Band 10" (1987), Springer-Verlag
  4. D.E. Blair, "On the set of metrics associated to a symplectic or contact form", Bull. Institute of Math. Academia Sinica, 11, pp.297~308 (1983)
  5. R.E. Gompf, "4-Manifolds and Kirby Calculus", Graduate Studies in Math, 20 (1999), American Math. Soc.
  6. M. Gromov, "Pseudoholomorphic curves in symplectic manifolds", Invent. Math, 82, pp.307~347 (1985)
  7. M. Gromov, "Spin and scalar curvature in the presence of a fundamental group. I", Ann. of Math, 111(2), pp.209~230 (1980)
  8. J.L. Kazdan, "Existence and conformal deformation of metrics with prescribed gaussian and scalar curvatures", Ann. of Math, 101(2), pp.317~331 (1975)
  9. J. Kim, "Deformation of almost KÄahler metrics with constant scalar curva-ture on compact KÄahler manifolds", Ann. Global. Anal. and Geom, 22, pp.49~73 (2002)
  10. D. McDuff, "Introduction to Symplectic Topology" (1998), Oxford University Press
  11. R. Schoen, "Conformal deformation of a Riemannian metric to constant scalar curvature", J. Diff. Geom, 20, pp.479~495 (1984)
  12. N. Hitchin, "On compact four-dimensional Einstein manifolds", J. Diff. Geom, 9, pp.435~442 (1974)
  13. W. Thurston, "Some simple examples of symplectic manifolds", Proc. Amer. Math. Soc, 55, pp.467~468 (1976)

관련 논문AI추천

이 간행물의 다른 논문 (6건)